Chemotherapy-Induced Peripheral Neuropathy

peripheral neuropathy

Symptoms of Chemotherapy-Inducted Peripheral Neuropathy

...and how the Neuropathy Center of Boulder County can help.

Certain types of chemotherapy affect the sensory nerves in the feet and hands, causing symptoms such as numbness, tingling, and pain in fingers and toes. Treatment with chemotherapy can also result in weakness, and muscle fatigue.

Chemotherapy can have an impact on the nerves that control movement. People with nerve damage may become dizzy when sitting or standing up or may experience urinary or bowel symptoms, blood pressure changes, or irregular heartbeat.

Our Approach to Treatment

Often the treatment for Chemotherapy-Induced Peripheral Neuropathy will incorporate the use of the neoGEN system, which has been used to successfully treat thousands of patients nationwide, and it has been shown to be effective in treating neuropathic and oncologic pain. The neoGEN system is extremely useful in helping to reduce swelling, stiffness, and the number of pain patients with CIPN.

The neoGEN system uses electric stimulation combined with local anesthetics. 87% of our patients experience significant or full relief from their neuropathy pain and most patients are actually regrowing nerve fibers. Patient improvements have been noted in balance, sleep, quality of life, and reduced use of pain medication.